MAUDE Adverse Event Report: ORTHOPEDIATRICS 3.5 MM LOCKING CORTICAL SCREW WITH T15 HEXALOBE, SIZE 55 MM

ORTHOPEDIATRICS 3.5 MM LOCKING CORTICAL SCREW WITH T15 HEXALOBE, SIZE 55 MM
Model Number 00-0903-2655
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Three days post-operation, the patient moved, and follow-up x-rays revealed significant backing out of the z-hole locking screw, with the proximal femur/head having displaced from the distal femur.A revision procedure was required to restore alignment between the proximal and distal femur.During the revision, the existing proximal screws were replaced, and it was noted that the removed screws were substantially bent.

Brand Name
3.5 MM LOCKING CORTICAL SCREW WITH T15 HEXALOBE, SIZE 55 MM
Common Device Name
3.5 MM LOCKING CORTICAL SCREW WITH T15 HEXALOBE, SIZE 55 MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23837947
Report Number3006460162-2025-00083
Device Sequence Number4993182
Product Code HWC
UDI-Device Identifier00841132111055
UDI-Public00841132111055
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-0903-2655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexFemale